# SDR GTIA050282

- Difficulty date: November 21, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Floor
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HAS CORROSION ON FLOOR WEB BETWEEN STA 1460 TO 218.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REMOVED DOUBLER AND FABRICATED NEW ONE, TREATED PRIMED AND INSTALLED REPAIR DOUBLER.  (K)
